# SDR P5CA9801178

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 7503993
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 WATER SEPARATOR DELAMINATED AND CRACKED.  REMOVED AND REPLACED NR 2 WATER SEPARATOR PER MM 21-51-05.
